Previous |  Up |  Next


Title: Regularity for doubly nonlinear parabolic equations (English)
Author: Ivanov, Alexander V.
Language: English
Journal: Equadiff 8
Volume: Czech - Slovak Conference on Differential Equations and Their Applications. Bratislava, August 24-28, 1993
Issue: 1993
Pages: 117-124
Category: math
MSC: 35B65
MSC: 35D10
MSC: 35K55
MSC: 35K65
MSC: 76S05
idZBL: Zbl 0811.35050
idMR: MR1298460
Date available: 2009-02-11T16:46:56Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_08-1993-1_11.pdf 802.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo